# SDR QXEA2017102600642

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Bs 102-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD INBD SEAT TRACK NR 12 FROM BS 102.5 TO 229.5, RBL 9.25.  CORRODED AT MULTIPLE LOCATIONS.   BLENDED AND FOUND OUT OF LIMITS IAW SRM 53-20-49-02-02.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, AND 51-40-15.
